# SDR DL72L002061

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ALONG THE STR 4R LAP JOINT BETWEEN FS 1070 AND FS 1090.  THE CRACKS WERE REMOVED AND REPAIRED SIMILIAR TO THAT OF B727 SRM 53-30-3, FIGURE 5 PER ERA 396320-14AD AT HMV.
